A special iterative algorithm for solving nonlinear equations

Joint Authors

Rashid, Taha
Shihab, Suha
Hamid, Sad Husayn Abd
al-Kinani, Muhammad Husayn Jasim
Rashid, Ahmad
Rashid, Muhammad

Source

al-Qadisiyah Journal for Computer Science and Mathematics

Issue

Vol. 13, Issue 2 (30 Jun. 2021), pp.105-113, 9 p.

Publisher

University of al-Qadisiyah College of computer Science and Information Technology

Publication Date

2021-06-30

Country of Publication

Iraq

No. of Pages

9

Main Topic

Mathematics
Information Technology and Computer Science

Abstract EN

In this work, we exhibit some variants iterative techniques free from second derivatives of the function foe solving nonlinear equation of the form and observe that number of iterations of the proposed method is five.

Many numerical experiments are bearing to interpret the accuracy, performance and efficiency of the new iterative technique.

American Psychological Association (APA)

Rashid, Muhammad& Shihab, Suha& Rashid, Ahmad& Rashid, Taha& Hamid, Sad Husayn Abd& al-Kinani, Muhammad Husayn Jasim. 2021. A special iterative algorithm for solving nonlinear equations. al-Qadisiyah Journal for Computer Science and Mathematics،Vol. 13, no. 2, pp.105-113.
https://search.emarefa.net/detail/BIM-1266679

Modern Language Association (MLA)

Rashid, Ahmad…[et al.]. A special iterative algorithm for solving nonlinear equations. al-Qadisiyah Journal for Computer Science and Mathematics Vol. 13, no. 2 (2021), pp.105-113.
https://search.emarefa.net/detail/BIM-1266679

American Medical Association (AMA)

Rashid, Muhammad& Shihab, Suha& Rashid, Ahmad& Rashid, Taha& Hamid, Sad Husayn Abd& al-Kinani, Muhammad Husayn Jasim. A special iterative algorithm for solving nonlinear equations. al-Qadisiyah Journal for Computer Science and Mathematics. 2021. Vol. 13, no. 2, pp.105-113.
https://search.emarefa.net/detail/BIM-1266679

Data Type

Journal Articles

Language

English

Notes

Includes bibliographical references : p. 109-113

Record ID

BIM-1266679